Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 37, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 30, 2015, 9:03 PM EDT for Hancock County, Henry County, Madison County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 9:03 PM EDT (01:03 UTC)
- Expired
- May 30, 2015, 9:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, IN, Henry County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 49 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 263 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS53 KIND 310103
SVRIND
INC059-065-095-310130-
/O.NEW.KIND.SV.W.0037.150531T0103Z-150531T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN CENTRAL INDIANA...
WEST CENTRAL HENRY COUNTY IN EAST CENTRAL INDIANA...
SOUTHEASTERN MADISON COUNTY IN CENTRAL INDIANA...
* UNTIL 930 PM EDT
* AT 902 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GREENFIELD...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENFIELD...INGALLS...WILKINSON...SHIRLEY AND MARKLEVILLE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 95 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3982 8562 3970 8584 3982 8596 3984 8595
4000 8576 3999 8545
TIME...MOT...LOC 0103Z 222DEG 29KT 3980 8586
HAIL...<.75IN
WIND...60MPH
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:15 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 30, 7:15 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 715 PM EDT SAT MAY 30 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 312 PM EDT SAT MAY 30 2015 A COLD FRONT WILL DROP SOUTHEAST INTO CENTRAL INDIANA TONIGHT. MEANWHILE...A WAVE OF LOW PRESSURE WILL RIPPLE NORTHEAST ALONG THE FRONT AND NEAR THE INTERSTATE 70 CORRIDOR OVERNIGHT. THIS WILL TEMPORARILY SLOW THE FRONT DOWN BEFORE IT MOVES SOUTH OF THE OHIO RIVER ON SUNDAY. THE WAVE OF LOW PRESSURE ALONG WITH AN UNSTABLE AND VERY MOIST ATMOSPHERE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT...ESPECIALLY NORTH OF 70. THE SHOWERS WILL BE ENDING FROM SOUTHWEST TO NORTHEAST ON SUNDAY AND WILL BE REPLACED WITH DRY AND MUCH COOLER WEATHER UNDER THE INFLUENCE OF HIGH PRESSURE. FOLLOWING AFTERNOON HIGHS ONLY IN THE 60S ON SUNDAY...TEMPERATURES WILL REBOUND TO THE UPPER 70S AND LOWER 80S BY WEDNESDAY AS AN UPPER RIDGE BUILDS IN FROM THE SOUTHWESTERN UNITED STATES. THE NEXT CHANCE OF THUNDERSTORMS WILL NOT BE UNTIL NEXT WEEKEND AS A LOW PRESSURE SYSTEM NAVIGATES EAST ACROSS THE GREAT LAKES. && .NEAR TERM /TONIGHT/... ISSUED AT 312 PM EDT SAT MAY 30 2015 ALL EYES TONIGHT WILL BE ON THUNDERSTORMS INCLUDING HEAVY RAIN...AND TO A LESSER EXTENT...SEVERE POTENTIAL. AFTERNOON KIND-88D WAS LIT UP WITH STORMS LIFTING NORTHEAST OVER THE OHIO AND TENNESSEE VALLEYS...INCLUDING CENTRAL INDIANA. THE ACTIVITY WAS IN ADVANCE OF A COLD FRONT OVER NORTHERN ILLINOIS AND A WAVE ACROSS SOUTHEASTERN MISSOURI AND NORTHEASTERN ARKANSAS. MODELS ARE SIMILAR IN BRINGING THE JUST MENTIONED WAVE NORTHEAST TONIGHT ALONG A COLD FRONT AND TRACK CLOSE TO THE INTERSTATE 70 CORRIDOR. THE WAVE WILL HOLD UP THE FRONT BEFORE IT SLIDES SOUTHEAST OF THE OHIO RIVER ON SUNDAY. THE FRONT AND WAVE WILL INTERACT WITH PRECIPITABLE WATER VALUES OF NEAR 2 INCHES... AND EARLY EVENING MIXED LAYER CAPES FROM 500 TO 1000 J/KG. MEANWHILE...A 35 KNOT LOW LEVEL JET WILL NOSE INTO SOUTHERN INDIANA. THIS SHOULD TRIGGER NUMEROUS THUNDERSTORMS. 12Z MODELS AND WATER PREDICTION CENTER DAY1 EXCESSIVE RAINFALL GRAPHIC ALL SUGGEST AREAS NORTH OF THE FRONT COULD SEE OVER 2 INCHES OF RAIN TONIGHT. 3 HOUR FLASH FLOOD GUIDANCE IN THIS AREA IS MOSTLY 3 INCHES OR MORE. HOWEVER...WITH THUNDERSTORMS ALREADY INCREASING IN COVERAGE...FLOOD WATCH DOES NOT LOOK LIKE A BAD IDEA. AFTER COORDINATING WITH ADJACENT OFFICES...WILL GO WITH A FLOOD WATCH ROUGHLY ALONG AND NORTH OF I-70 THROUGH 15Z SUNDAY. WITH SUFFICIENT INSTABILITY ACROSS THE AREA AND THE 35 KNOT LOW LEVEL JET NOSING INTO SOUTHERN INDIANA...SLIGHT RISK OF MAINLY DAMAGING WINDS CONTINUES TO LOOK OK FOR THE EVENING HOURS. INSTABILITY WANES ENOUGH OVERNIGHT TO PULL THUNDER. 12Z MOS CLOSE ON OVERNIGHT LOWS AND APPEARS A BLEND WILL DO THE TRICK. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 312 PM EDT SAT MAY 30 2015 MAIN FOCUS FOR THE SHORT TERM WILL BE INITIALLY ON SHOWER CHANCES ON SUNDAY FOLLOWED BY TEMPERATURES...AS THE PREVIOUSLY DISCUSSED WAVE EXITS TO THE NORTHEAST...AND THE FRONT TO THE SOUTH...ON SUNDAY. WITH MODELS AGREEING THAT THE LOW WILL BE NEAR NEW CASTLE AT 12Z SUNDAY AND THEN NORTH CENTRAL OHIO BY 18Z. SO...THIS WOULD SUGGEST CAT POPS NORTHEAST TAPERING TO SLIGHT CHANCE POPS SOUTHWEST FOR THE MORNING HOURS AND DECREASING POPS AS THE DAY GOES ON. THE REST OF THE SHORT TERM LOOKS DRY AS SURFACE HIGH PRESSURE BUILDS OVER THE GREAT LAKES. HOWEVER...WITH COLUMN REMAINING MOIST BELOW 700 MILLIBARS AND AN UPPER LOW OVER THE GREAT LAKES ON MONDAY...THINK THE CLOUDS WILL HANG AROUND UNTIL TUESDAY...WHEN SOME BREAKS LOOK LIKELY. 12Z MOS TEMPERATURES ARE PRETTY CLOSE AND REPRESENT CHANGING AIRMASS AND CLOUD COVER NICELY. SO...A BLEND SHOULD DO. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 239 PM EDT SAT MAY 30 2015 A CUTOFF UPPER LOW OVER THE SOUTHEASTERN U.S. WILL BE THE PREDOMINANT FEATURE THROUGH THE LONG TERM. AN UPPER RIDGE RIDING OVER THIS WILL KEEP CENTRAL INDIANA DRY FOR THE MOST PART. THERE IS SOME DISAGREEMENT AMONGST THE MODELS AS TO HOW FAR SOUTH THE LOW WILL SET UP AND THIS WILL HAVE A BEARING ON HOW FAR NORTH PRECIPITATION CHANCES CAN GET IN THE LATTER PART OF THE WEEK. FOR NOW ACCEPTING INITIALIZATION WITH MINOR QUALITY CONTROL ADJUSTMENTS SEEMED THE WAY TO GO...WHICH BRINGS IN LOW THUNDERSTORM CHANCES FRIDAY THROUGH SATURDAY. ABOVE NORMAL HIGHS IN THE 80S CAN BE EXPECTED FROM THURSDAY ON. && .AVIATION /DISCUSSION FOR 310000Z TAF ISSUANCE/... ISSUED AT 715 PM EDT SAT MAY 30 2015 COMPLEX FORECAST FOR THE TERMINALS OVER THE NEXT 6-9 HOURS AS LOW PRESSURE OVER SOUTHEAST ILLINOIS TRACKS SLOWLY NORTHEAST THROUGH THE REGION. AREAS OF CONVECTION CONTINUE TO DEVELOP AND SPREAD NORTHEAST ACROSS CENTRAL INDIANA...AND EXPECT THIS TO CONTINUE THROUGH AT LEAST 06Z. WILL KEEP IT SIMPLE WITH VCTS AT ALL TERMINALS...WITH TEMPO GROUPS FOR SUB-IFR CONDITIONS WITHIN ANY STORMS. WIND DIRECTION WILL BE RATHER CHAOTIC FOR THE NEXT FEW HOURS DUE TO THE LOW TRACKING THROUGH THE AREA AND NUMEROUS OUTFLOW BOUNDARIES LITTERED ACROSS THE REGION. WILL KEEP IT SIMPLE AND RUN WITH A VRB06KT AT ALL BUT KBMG THIS EVENING... EVENTUALLY SETTLING TO A N/NE DIRECTION AFTER MIDNIGHT AS THE LOW PASSES THROUGH AND THE ASSOCIATED COLD FRONT SAGS SOUTH. DEEP LOW LEVEL MOISTURE WILL ARRIVE FROM THE WEST AFTER 06Z...SETTLING ACROSS CENTRAL INDIANA AS A THICK IFR STRATUS DECK WHICH WILL LIKELY LINGER ALL DAY SUNDAY. WILL CONTINUE MENTION OF VCSH THROUGH MIDDAY SUNDAY WITH POTENTIAL FOR STEADIER AND MORE PERSISTENT RAIN AT KLAF. RAW...COOL...CLOUDY FOR SUNDAY AFTERNOON WITH GUSTY N/NE WINDS AND CEILINGS HOVERING BETWEEN 800 AND 1500FT. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ021-028>031-035>049- 051. && SYNOPSIS...KOCH NEAR TERM...KOCH SHORT TERM...KOCH LONG TERM....CP AVIATION...RYAN VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 30, 3:40 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 340 PM EDT SAT MAY 30 2015 INZ021-028>031-035>049-051-311000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- 340 PM EDT SAT MAY 30 2015 ...FLOOD WATCH THROUGH 11 AM SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. HEAVY RAIN IS ALSO POSSIBLE...MAINLY TONIGHT AND NEAR AND NORTH OF INTERSTATE 70. CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY STORM. HAZARDS: HEAVY RAIN...LOCALIZED FLOODING...DAMAGING WINDS...ISOLATED TORNADOES...CLOUD TO GROUND LIGHTNING. TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. FLOODING THIS AFTERNOON THROUGH SUNDAY MORNING. HEAVY RAIN AND LIGHTNING THIS AFTERNOON THROUGH EARLY OVERNIGHT. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY WEATHER THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ052>057-060>065-067>072-311000- CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 340 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. HEAVY RAIN IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT. CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY STORM. HAZARDS: HEAVY RAIN...DAMAGING WINDS...ISOLATED TORNADOES...CLOUD TO GROUND LIGHTNING. TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. HEAVY RAIN AND LIGHTNING THIS AFTERNOON THROUGH THE EARLY OVERNIGHT. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY WEATHER THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, May 30, 7:45 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
745 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD EDGEWOOD 40.10N 85.74W
05/30/2015 MADISON IN EMERGENCY MNGR
ANDERSON FIRE WORKED 2 WATER RESCUES IN THE AREA OF 8TH
STREET AND RABILE AVENUE.
&&
MMBLocal storm report, May 30, 7:47 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
747 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HEAVY RAIN 3 NW ANDERSON 40.12N 85.73W
05/30/2015 M3.43 INCH MADISON IN TRAINED SPOTTER
IN NORTH ANDERSON AT INTERSECTION OF 300N AND 100W
&&
MDRSpecial weather statement, May 30, 7:54 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
754 PM EDT SAT MAY 30 2015
INZ054-055-062-063-070-310045-
BROWN-JOHNSON-LAWRENCE-MONROE-MORGAN-
754 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORM ADVISORY FOR BROWN...JOHNSON...NORTHEASTERN
LAWRENCE...MONROE AND SOUTHEASTERN MORGAN COUNTIES UNTIL 845 PM
EDT...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BLOOMINGTON TO 8 MILES WEST OF NASHVILLE TO 13 MILES NORTHEAST OF
BEDFORD...AND MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MARTINSVILLE...
NASHVILLE...
MOORESVILLE...
GREENWOOD...
FRANKLIN...
LAKE LEMON...
YELLOWWOOD LAKE...
ELKINSVILLE...
STORY...
PARAGON...
HELMSBURG...
MAHALASVILLE...
BEANBLOSSOM...
MORGANTOWN...
GNAW BONE...
CENTERTON...
SPEARSVILLE...
BROOKLYN...
BETHANY...
PEOGA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3886 8636 3915 8642 3926 8669 3931 8668
3963 8637 3963 8601 3954 8595 3948 8595
3934 8604 3934 8608 3928 8608 3905 8624
3905 8632 3899 8632 3899 8628
TIME...MOT...LOC 2354Z 207DEG 41KT 3932 8656 3924 8636
3904 8632
RYANLocal storm report, May 30, 8:18 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HEAVY RAIN CLARKS HILL 40.25N 86.72W
05/30/2015 M2.56 INCH TIPPECANOE IN BROADCAST MEDIA
STORM TOTAL. SENT TO US FROM WTTV 4
&&
MDRLocal storm report, May 30, 8:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM RAIN 3 S ALEXANDRIA 40.21N 85.68W
05/30/2015 MADISON IN PUBLIC
STORM TOTAL OF 2.00 INCHES.
&&
MMBSpecial weather statement, May 30, 8:34 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
834 PM EDT SAT MAY 30 2015
INZ039-040-046>048-055-056-064-310115-
BARTHOLOMEW-HAMILTON-HANCOCK-HENDRICKS-JOHNSON-MADISON-MARION-SHELBY-
834 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN BARTHOLOMEW...
HAMILTON...HANCOCK...NORTHEASTERN HENDRICKS...JOHNSON...SOUTHWESTERN
MADISON...MARION AND NORTHWESTERN SHELBY COUNTIES UNTIL 915 PM EDT...
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
SPEEDWAY TO GREENWOOD TO 9 MILES SOUTH OF FRANKLIN...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
INDIANAPOLIS...
SPEEDWAY...
BEECH GROVE...
LAWRENCE...
CARMEL...
FISHERS...
NOBLESVILLE...
GREENFIELD...
CLERMONT...
EAGLE CREEK RESERVOIR...
MONUMENT CIRCLE...
WYNNEDALE...
SPRING HILL...
CROWS NEST...
ROCKY RIPPLE...
INDIANA STATE FAIRGROUNDS...
WARREN PARK...
BOGGSTOWN...
MERIDIAN HILLS...
NORTH CROWS NEST...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4017 8607 3995 8572 3970 8569 3923 8608
3954 8613 3976 8648 3993 8632 3993 8624
4000 8624
TIME...MOT...LOC 0035Z 217DEG 34KT 3978 8631 3962 8605
3938 8602
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:24 PM EDT | Areal Flood Advisory | IND | Hamilton, Hancock, Madison, Marion, Tipton | 5 hr |
| May 30, 8:34 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Johnson, Marion | 41 min |
| May 30, 8:40 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 35 min |
| May 30, 10:31 PM EDT | Areal Flood Advisory | IND | Marion | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.